# SDR 07FDEA01694

- Difficulty date: May 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914727700
- Condition: Cracked
- Location: Bs 1501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK CRACKED STA 1501 RBL8.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED SEAT TRACK SPLICE PLATE AND SPLICE HAT IAW DC/MD 10 SRM 51-21-01 VOL I, PAGE 1-30.  FOR FINAL INSTALLATION OF SEAT TRACK SEE N/R N00567.
